# SDR A6WA200440137

- Difficulty date: September 21, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 14,510 hours, 11,660 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 189, CARGO DOOR FORWARD TACK SUPPORT CHANNEL IS CRACKED.  REMOVED CRACKED SUPPORT CHANNEL AND INSTALLED NEW SUPPORT CHANNEL IAW SRM 51-42-06.
